# SDR SWAA096321

- Difficulty date: October 4, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 15,972 hours, 9,339 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 4774
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE FELL OUT OF CASE, DID NOT DEPLOY.  REMOVED AND REPLACED SLIDE PER MT.
